# SDR DHLA201100528

- Difficulty date: May 31, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 94,040 hours, 29,957 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG TO PYLON ANGLE CRACK 10" STA YN 183.000 AT 12 O'CLOCK POS, LT SIDE.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3, DATE 07-02-11, EVA D854-00407, REV IR DATED 06-14-11, DWG ASTAR ES D85400407-001-D. REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0. CUT OUT DAMAGED AREA AND FABRICATED FILLER & REPAIR ANGLE IAW DWG ES D85400407-001-D.  PERFORMED HEAT TREATMENT TO REPAIR ANGLE IAW SRM 51-1-1 PG 1-13-17, DPS 1.055. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8, DPS 9.45, DPS 4.50-36. INSTALLED REPAIR PARTS IAW DWG ESD85400407-001-D, SRM 51-1-11 SRM 51-3-0 SRM 51-1-20D, SRM 51-3-1.
